An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Am I going crazy?

Discussion in 'Prescription Drugs' started by LaLaLaLaLola, Sep 23, 2014.

  1. Profit5500

    Profit5500 Senior Contributor

    That withdrawal is what really freaks people out and I would not blame you for going to the doctor. I do not know what that is like to have to worry about withdrawing after not taking a medication. I remember when I had stopped taking my integretol for seizure prevention I surprisingly did not feel withdrawal.
  2. karmaskeeper

    karmaskeeper Community Champion

    I finally weaned myself off Zoloft, so now I'm not taking any medications. I didn't just stop taking it learned my lesson about doing that. I just got my last prescription and started taking it less and less lowering my dosage slowly until it was all gone. I've been off it for a year now with no problems.
  3. Profit5500

    Profit5500 Senior Contributor

    How long were you on that Zoloft? I just do my research when it comes to medicine so I would try to learn the side-effects.
  4. karmaskeeper

    karmaskeeper Community Champion

    Almost two years I cut my wrist open when I was drunk, just to keep from going to jail. I figured I'd try the nut house instead of a cell. I'd been to jail before I wasn't going back if I could help it. Anyway I ended up in the hospital with stitches in my wrist and the next day I went off to rehab. I was treated for substance and mental issues. Long story short I was put on Zoloft from that point. I took it I also got sober thank god. I had been a drunk a long time booze was to me medicine.
    As for going to jail it was between me and husband we were always fighting both heavy drinkers. The cops got called as they did so many times. So I figured I was going to keep out of jail. Never intended to cut so deep, just a flush wound for cops to see and call ambulance . I have nerve damage to this day from that stupid drunken event.
  5. tasha

    tasha Community Listener Community Listener

    Try and avoid taking them and find another herbal way to get what you need. Overdosing is no fun for anyone and it can happen so easily. There is no coming back from it.
  6. GenevB

    GenevB Community Champion

    You're definitely NOT going crazy! This is just a normal effect for not sleeping days in a row. You should try to take it easier, because this will totally destroy you in time, I know this from my own experience, I used to take all kinds of drugs and stay awake for a lot couple of days, and now I am a cardiac and I also have problems with my liver.
  7. Profit5500

    Profit5500 Senior Contributor

    Overdose is not fun so if you do it you would not a great chance in surviving. Since most people who OD on drugs go to the afterlife. I would rather be drug free then to have drugs in my system.
  8. Christianc

    Christianc Member

    Last time I abused adderall I stayed up for two days straight. I remember just laying in bed for hours fidgeting and praying to God to end the pain. I ended up taking a nice little trip to the hospital not for OD but for dehydration.